# SDR N6WA2015061801

- Difficulty date: June 18, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 31,029 hours, 22,704 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY COCKPIT HATCH LEAKING WATER.  CLEANED & LUBED HATCH SEAL IAW AMM 12-20-52, NO LEAKS.
